HomeNewsCase StudiesPeoplePublications
[BFK+09] T. Brázdil, V. Forejt, J. Krčál, J. Křetínský and A. Kučera. Continuous-Time Stochastic Games with Time-Bounded Reachability. In Proc. 29th Int. Conf. Foundations of Software Technology and Theoretical Computer Science (FSTTCS'09), volume 4 of LIPIcs, pages 61-72, Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik. 2009. [pdf] [bib]
Downloads:  pdf pdf (201 KB)  bib bib
Abstract. We study continuous-time stochastic games with time-bounded reachability objectives. We show that each vertex in such a game has a value (i.e., an equilibrium probability), and we classify the conditions under which optimal strategies exist. Finally, we show how to compute optimal strategies in finite uniform games, and how to compute ε-optimal strategies in finitely-branching games with bounded rates (for finite games, we provide detailed complexity estimations).